# SDR ASAA2017120222747

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 43,037 hours, 12,817 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FMCS FAILED DURING FLIGHT. EVENTUALLY FMC OPERATION RESTORED ON ITS OWN. GROUNDED - YES. PERFORMED FMC RESET IAW B737-800 FIM 34-61 TASK 836 OPS CHECK GOOD. DETERMINED TO BE E INTERMITTENT FAULT OK FOR SERVICE.
